# SDR REXA2019062201038

- Difficulty date: June 22, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690300173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON SIDE SEAT RAILS IN SECTIONS [FS=669.40 TO FS= 720.85] [FS= 744.15 TO FS= 761.85] [FS=785.15 TO FS=847.00] [FS=847.00 TO FS=847.00+16] [FS=847.00+16  TO FS=897.70] [FS=897.70 TO FS=913.00] [FS=913.00 TO FS=977.00] AT PROJECTION STR 15L. (CPAX)(SM
"SUMMARY OF NRC 00182: DUE CORROSION LEVEL 2 ON SIDE SEAT RAILS IN SECTIONS [FS=669.40 TO FS= 720.85] [FS= 744.15 TO FS= 761.85] [FS=785.15 TO FS=847.00] [FS=847.00 TO FS=847.00+16] [FS=847.00+16 TO FS=897.70] [FS=897.70 TO FS=913.00] [FS=913.00 TO FS=977.00] AT PROJECTION STR 15 L WERE REPLACED PER AMM 53-00-49-400-801 (CONFIG A12). AND SRM 51-41-02-001-001-A01
